# SDR MALA050125

- Difficulty date: January 8, 2005
- Submitted: January 21, 2005
- Operation: Air carrier
- Aircraft: N425XJ
- Make and model: Saab 340B
- Aircraft serial: 340B425
- Aircraft time: 17,632 hours, 19,388 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Corroded
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK IN YYC, COCKPIT DOOR RT VERTICAL POST AT RBL 10.5 IS CORRODED AT FLOOR LEVEL AND WILL BE REPAIRED IAW MESABA EO.  REFER EAMS WORK ORDER 211363, TASK 1509 FOR ADDITIONAL INFORMATION A/C RETURNED TO SERVICE 1/12/2005.
